# SDR DALA2025092106896

- Difficulty date: September 21, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT LIMIT ON OUTBD SEAT TRACK RH BTW STA 365 TO STA 418, AT CABIN PAX.   SEAT TRACK RH ON BTW STA 365 TO STA 418 WAS REPLACED PER B757-300 SRM 51-40-02-0G PAR 7 D. (LP 1209701)
